American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20.00) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 61 to 90 of 93 found      Go to page: 1 2 3 4

[61] Harry Kesten. Symmetric random walks on groups . Trans. Amer. Math. Soc. 92 (1959) 336-354. MR 0109367.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[62] R. Artzy. Crossed-inverse and related loops . Trans. Amer. Math. Soc. 91 (1959) 480-492. MR 0106958.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[63] M. Newman and I. Reiner. Inclusion theorems for congruence subgroups . Trans. Amer. Math. Soc. 91 (1959) 369-379. MR 0106953.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[64] R. A. Beaumont and R. S. Pierce. Partly invariant submodules of a torsion module . Trans. Amer. Math. Soc. 91 (1959) 220-230. MR 0107668.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[65] R. A. Beaumont and R. S. Pierce. Partly transitive modules and modules with proper isomorphic submodules . Trans. Amer. Math. Soc. 91 (1959) 209-219. MR 0107667.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[66] J. G. Horne. On the ideal structure of certain semirings and compactification of topological spaces . Trans. Amer. Math. Soc. 90 (1959) 408-430. MR 0108714.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[67] W. E. Deskins. A note on the relationship between certain subgroups of a finite group. . Proc. Amer. Math. Soc. 9 (1958) 655-660. MR 0099366.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[68] Oystein Ore. On coset representatives in groups . Proc. Amer. Math. Soc. 9 (1958) 665-670. MR 0100639.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[69] A. Karrass and D. Solitar. On free products . Proc. Amer. Math. Soc. 9 (1958) 217-221. MR 0095875.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[70] I. N. Herstein. A remark on finite groups . Proc. Amer. Math. Soc. 9 (1958) 255-257. MR 0093542.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[71] Joseph Landin and Irving Reiner. Automorphisms of the two-dimensional general linear group over a Euclidean ring . Proc. Amer. Math. Soc. 9 (1958) 209-216. MR 0103232.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[72] Maurice Auslander. Remark on automorphisms of groups . Proc. Amer. Math. Soc. 9 (1958) 229-230. MR 0101271.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[73] E. G. Straus and G. Szekeres. On a problem of D. R. Hughes . Proc. Amer. Math. Soc. 9 (1958) 157-158. MR 0093549.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[74] I. N. Herstein and M. F. Ruchte. Semi-automorphisms of groups . Proc. Amer. Math. Soc. 9 (1958) 145-150. MR 0094395.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[75] Rimhak Ree. The existence of outer automorphisms of some groups. II . Proc. Amer. Math. Soc. 9 (1958) 105-109. MR 0094394.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[76] A. H. Clifford. Ordered commutative semigroups of the second kind . Proc. Amer. Math. Soc. 9 (1958) 682-687. MR 0096740.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[77] J. Marshall Osborn. A theorem on $A$-loops . Proc. Amer. Math. Soc. 9 (1958) 347-349. MR 0093555.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[78] Eugene Schenkman. The similarity between the properties of ideals in commutative rings and the properties of normal subgroups of groups . Proc. Amer. Math. Soc. 9 (1958) 375-381. MR 0093536.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[79] Paul Conrad. The group of order preserving automorphisms of an ordered abelian group . Proc. Amer. Math. Soc. 9 (1958) 382-389. MR 0102549.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[80] Joseph Landin and Irving Reiner. Automorphisms of the Gaussian unimodular group . Trans. Amer. Math. Soc. 87 (1958) 76-89. MR 0103231.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[81] E. T. Parker and Paul J. Nikolai. A search for analogues of the Mathieu groups . Math. Comp. 12 (1958) 38-43. MR 0101641.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[82] Richard Block. On torsion-free abelian groups and Lie algebras . Proc. Amer. Math. Soc. 9 (1958) 613-620. MR 0097444.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[83] Paul Conrad. A note on valued linear spaces . Proc. Amer. Math. Soc. 9 (1958) 646-647. MR 0099368.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[84] H. B. Griffiths. On limits of systems of groups . Proc. Amer. Math. Soc. 9 (1958) 118-129. MR 0095206.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[85] Rimhak Ree. The simplicity of certain nonassociative algebras . Proc. Amer. Math. Soc. 9 (1958) 886-892. MR 0103210.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[86] Gert Sabidussi. On a class of fixed-point-free graphs . Proc. Amer. Math. Soc. 9 (1958) 800-804. MR 0097068.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[87] Casper Goffman. Remarks on lattice ordered groups and vector lattices. I. Carath\'eodory functions . Trans. Amer. Math. Soc. 88 (1958) 107-120. MR 0097331.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[88] G. F. Smith and R. S. Rivlin. The strain-energy function for anisotropic elastic materials . Trans. Amer. Math. Soc. 88 (1958) 175-193. MR 0095618.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[89] Morio Obata. On subgroups of the orthogonal group . Trans. Amer. Math. Soc. 87 (1958) 347-358. MR 0095205.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[90] W. M. Perel. Principal representations in commutative semigroups . Proc. Amer. Math. Soc. 8 (1957) 957-960. MR 0097453.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 61 to 90 of 93 found      Go to page: 1 2 3 4